Abstract and Applied Analysis
Volume 2004 (2004), Issue 12, Pages 1047-1055

Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities

Julián Fernández Bonder

Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Buenos Aires 1428, Argentina

Received 19 May 2003

Copyright © 2004 Julián Fernández Bonder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using variational arguments, we prove some nonexistence and multiplicity results for positive solutions of a system of p-Laplace equations of gradient form. Then we study a p-Laplace-type problem with nonlinear boundary conditions.